A geometrical model for the double lacoste knits


Kurbak A., Alpyidiz T.

TEXTILE RESEARCH JOURNAL, vol.78, no.3, pp.232-247, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1177/0040517507081306
  • Journal Name: TEXTILE RESEARCH JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.232-247
  • Keywords: geometrical model, knitted fabric, double pique, double lacoste, mathematical model, THEORETICAL-ANALYSIS, FABRICS, YARN, MECHANICS, BEHAVIOR
  • Dokuz Eylül University Affiliated: Yes

Abstract

Geometrical modeling of the double lacoste knitted fabrics is studied. Elliptical shapes for the head of loops (tuck and plain), general helices and lemniscate curve for the rest of the parts including the arms of the loops are used. The coordinates of the points on the fitting curves are found and these points are used in the simulation of the front and back views of the double lacoste knitted fabrics. A proper geometric definition of the double lacoste structure is given to be used in further analysis, such as finite element method applications. With this model it will be possible to obtain the 3D appearance of the fabric using basic experimental results as inputs.